MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX Pro; system, appendage closure, left atrial
Model Number M635WU60270
Medical Device Problem Codes Migration (4003); Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Reported via patient call center it was reported that device migration occurred and the implant did not seal.A left atrial appendage closure (laac) procedure was performed, and a 27mm watchman flx pro laa closure device was implanted on (b)(6)-2024.The patient called the watchman patient call center and reported the device had become unrooted and rotated, creating a large crevice in the roof of the appendage.The patient was in for transesophageal echocardiography (tee) imaging prior to a pulmonary vein isolation (pvi) procedure when the suspected leak was discovered.The patient reports imaging at the first follow up was normal.Imaging at the one year follow up showed a small leak.Computed tomography (ct) imaging has been scheduled for 14-sep-2026, and a follow up physician visit on (b)(6)-2026.
 
Event or Problem Description
Reported via patient call center it was reported that device migration occurred and the implant did not seal.A left atrial appendage closure (laac) procedure was performed, and a 27mm watchman flx pro laa closure device was implanted on (b)(6) 2024.The patient called the watchman patient call center and reported the device had become unrooted and rotated, creating a large crevice in the roof of the appendage.The patient was in for transesophageal echocardiography (tee) imaging prior to a pulmonary vein isolation (pvi) procedure when the suspected leak was discovered.The patient reports imaging at the first follow up was normal.Imaging at the one year follow up showed a small leak.Computed tomography (ct) imaging has been scheduled for (b)(6)2026, and a follow up physician visit on 18-sep-2026.It was further reported, after speaking with the implanting physician, that there was no leak found at the one year follow up appointment.The device however did not still meet all of the position, anchor, size and seal (pass) criteria at that time.
 
Additional Manufacturer Narrative
B5: describe event or problem - updated h6 device code: failure to seal a050705 - removed per additional information.

Brand Name
WATCHMAN FLX Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50736615
Report Number2124215-2026-48769
Device Sequence Number10620714
Product Code NGV
UDI-Device Identifier00191506004606
UDI-Public(01)00191506004606(17)270513(10)34023310
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60270
Device Catalogue NumberM635WU60270
Device Lot Number0034023310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date09/16/2026
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexUnknown